Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 92, NWS Wichita, KS

May 13, 2016Harper County, Kingman County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 13, 2016, 5:13 PM CDT for Harper County, Kingman County, Sumner County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2016, 5:13 PM CDT (22:13 UTC)
Expired
May 13, 2016, 5:59 PM CDT
In force
46 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Harper County, KS, Kingman County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 39 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:22 PM CDTHAIL 15 W Conway Springs, KSLAW ENFORCEMENT REPORT OF PENNY TO QUARTER SIZED HAIL. TIME IS ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 1:25 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

055 
WUUS53 KICT 132213
SVRICT
KSC077-095-191-132315-
/O.NEW.KICT.SV.W.0092.160513T2213Z-160513T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT FRI MAY 13 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORWICH...OR
  9 MILES WEST OF CONWAY SPRINGS...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CONWAY SPRINGS...NORWICH AND MILAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3721 9763 3738 9794 3748 9782 3748 9781
      3747 9781 3748 9779 3743 9748
TIME...MOT...LOC 2212Z 308DEG 25KT 3741 9781 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
3 follow-up statements
335 
WWUS53 KICT 132222
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
522 PM CDT FRI MAY 13 2016

KSC095-132232-
/O.CAN.KICT.SV.W.0092.000000T0000Z-160513T2315Z/
KINGMAN KS-
522 PM CDT FRI MAY 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KINGMAN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3721 9763 3738 9794 3739 9793 3739 9781
      3747 9781 3748 9780 3748 9776 3743 9748
TIME...MOT...LOC 2222Z 308DEG 25KT 3737 9774 

$$

KSC077-191-132315-
/O.CON.KICT.SV.W.0092.000000T0000Z-160513T2315Z/
HARPER KS-SUMNER KS-
522 PM CDT FRI MAY 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHEASTERN HARPER AND NORTHWESTERN SUMNER COUNTIES...

AT 522 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CONWAY
SPRINGS...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CONWAY SPRINGS AND MILAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3721 9763 3738 9794 3739 9793 3739 9781
      3747 9781 3748 9780 3748 9776 3743 9748
TIME...MOT...LOC 2222Z 308DEG 25KT 3737 9774 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
952 
WWUS53 KICT 132239
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT FRI MAY 13 2016

KSC077-132249-
/O.CAN.KICT.SV.W.0092.000000T0000Z-160513T2315Z/
HARPER KS-
539 PM CDT FRI MAY 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARPER COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3721 9763 3731 9780 3747 9781 3748 9780
      3748 9773 3743 9748
TIME...MOT...LOC 2239Z 308DEG 25KT 3730 9762 

$$

KSC191-132315-
/O.CON.KICT.SV.W.0092.000000T0000Z-160513T2315Z/
SUMNER KS-
539 PM CDT FRI MAY 13 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN SUMNER COUNTY...

AT 539 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
CONWAY SPRINGS...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CONWAY SPRINGS AND MILAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3721 9763 3731 9780 3747 9781 3748 9780
      3748 9773 3743 9748
TIME...MOT...LOC 2239Z 308DEG 25KT 3730 9762 

HAIL...1.00IN
WIND...60MPH
 
$$

LAWSON
073 
WWUS53 KICT 132259
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
559 PM CDT FRI MAY 13 2016

KSC191-132309-
/O.CAN.KICT.SV.W.0092.000000T0000Z-160513T2315Z/
SUMNER KS-
559 PM CDT FRI MAY 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SUMNER COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL KANSAS.

LAT...LON 3721 9763 3731 9780 3747 9781 3748 9780
      3748 9773 3743 9748
TIME...MOT...LOC 2257Z 308DEG 25KT 3721 9748 

$$

LAWSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:35 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, May 13, 2:35 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
235 PM CDT FRI MAY 13 2016

.SHORT TERM...(This evening through Monday night)
Issued at 234 PM CDT Fri May 13 2016

Scattered strong to severe storms are expected to quickly exit
southeast KS by around 03z or shortly thereafter as the front
quickly exits the area. In it's wake...unseasonably cool air will
overspread the region resulting in below normal temperatures
that will linger through the upcoming week.

Sat-Mon...lowered pops Sat night/early Sun as any moisture
transport/isentropic upglide has diminished or has slowed down from
earlier model progs. Showers and thunderstorms are expected to
become more numerous later Sun into Monday as a slow moving
mid/upper trough translates over the Rockies. The better instability
is progged to remain south across the Southern Plains on Monday
where the bulk of severe weather is expected.

.LONG TERM...(Tuesday through Friday)
Issued at 234 PM CDT Fri May 13 2016

Southwest mid/upper flow will prevail across the Central
Plains as we remain downstream of the slow moving mid/upper trough
over the Rockies. Unsettled weather conditions are anticipated with
multiple rounds of deep moist convection expected through the
period. Limited insolation will result in a continuation of below
normal temperatures through the work week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1236 PM CDT Fri May 13 2016

Scattered strong to severe storms are expected along a strong
Canadian cold front this afternoon as it moves into central
Kansas. Storms will continue along the front as it moves into
south central and southeast Kansas late this afternoon and
evening...with most of the activity moving out of the area
before midnight. VCTS was inserted in most terminals with
amendments expected as chance for TSRA become more imminent.
Except for brief MVFR and IFR in and near convection...VFR
conditions are expected to prevail for much of the forecast
valid time.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    45  61  47  58 /  30  10  10  30
Hutchinson      44  61  44  57 /  10  10  10  30
Newton          43  61  45  59 /  20  10  10  30
ElDorado        44  60  46  59 /  50  10  10  30
Winfield-KWLD   46  61  48  58 /  60  10  10  40
Russell         41  61  42  58 /  10  10  10  30
Great Bend      40  61  43  57 /  10  10  10  40
Salina          42  62  44  60 /  10  10  10  20
McPherson       43  61  43  58 /  10  10  10  30
Coffeyville     47  61  45  61 /  60  10   0  40
Chanute         45  61  45  61 /  60  10   0  30
Iola            45  61  44  60 /  60  10   0  20
Parsons-KPPF    46  61  45  61 /  60  10   0  30

&&

.ICT Watches/Warnings/Advisories...
None.
&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...KED
Hazardous weather outlook, May 13, 2:50 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT FRI MAY 13 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-142000-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
250 PM CDT FRI MAY 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
EAST CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED TO IMPACT SOUTH
CENTRAL AND SOUTHEAST KANSAS THIS AFTERNOON AND EVENING. THE
STRONGEST STORMS WILL BE CAPABLE OF PING PONG BALL SIZE HAIL AND
DAMAGING WINDS OF 60 TO 70 MPH. THE RISK FOR SEVERE WEATHER WILL
RAPIDLY DIMINISH ACROSS SOUTHERN KANSAS AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE PERIODIC CHANCES FOR SHOWERS AND EMBEDDED
THUNDERSTORMS BEGINNING SUNDAY AND LINGERING THROUGH MUCH OF NEXT
WEEK. THE RISK FOR ORGANIZED SEVERE WEATHER APPEARS LOW AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED ACROSS SOUTH CENTRAL AND SOUTHEAST
KANSAS THROUGH THE EARLY EVENING HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, May 13, 4:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
459 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             SEDGWICK                37.92N 97.43W
05/13/2016  M1.00 INCH       HARVEY             KS   PUBLIC

            PUBLIC PICTURE REPORT TO KAKE VIA SOCIAL MEDIA OF PENNY
            TO QUARTER SIZED HAIL. TIME IS ESTIMATED FROM RADAR.

0455 PM     HAIL             POTWIN                  37.94N 97.02W
05/13/2016  E0.88 INCH       BUTLER             KS   TRAINED SPOTTER

&&

VJP
Local storm report, May 13, 5:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
502 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             VALLEY CENTER           37.84N 97.37W
05/13/2016  M0.88 INCH       SEDGWICK           KS   EMERGENCY MNGR

&&

VJP
Special weather statement, May 13, 5:02 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
502 PM CDT FRI MAY 13 2016

KSZ069-083-132230-
SEDGWICK KS-BUTLER KS-
502 PM CDT FRI MAY 13 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  WEST CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 530 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER KECHI...OR OVER PARK CITY...
  MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WICHITA...ANDOVER...PARK CITY...VALLEY CENTER...BEL AIRE...ROSE HILL...
  MAIZE...COLWICH...BENTON...DOWNTOWN WICHITA...KECHI...EASTBOROUGH...
  NORTHEAST WICHITA...EAST WICHITA...MCCONNELL AIR FORCE BASE...JABARA
  AIRPORT...SANTA FE LAKE AND AUGUSTA MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3778 9753 3788 9731 3775 9701 3754 9711
TIME...MOT...LOC 2200Z 301DEG 29KT 3779 9729

LAWSON
Local storm report, May 13, 5:09 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
509 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             KECHI                   37.80N 97.28W
05/13/2016  E1.00 INCH       SEDGWICK           KS   PUBLIC

            PUBLIC REPORT VIA FACEBOOK OF QUARTER SIZED HAIL.

&&

VJP
Special weather statement, May 13, 5:11 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
511 PM CDT FRI MAY 13 2016

KSZ082-091-092-132245-
HARPER KS-KINGMAN KS-SUMNER KS-
511 PM CDT FRI MAY 13 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 545 PM CDT

* AT 508 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER NORWICH...OR 10 MILES WEST OF
  CONWAY SPRINGS...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CONWAY SPRINGS...NORWICH AND MILAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3739 9796 3748 9782 3740 9750 3723 9766
TIME...MOT...LOC 2208Z 308DEG 25KT 3742 9782

LAWSON
Local storm report, May 13, 5:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
513 PM CDT FRI MAY 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             TOWANDA                 37.80N 97.00W
05/13/2016  M1.00 INCH       BUTLER             KS   TRAINED SPOTTER

&&

VJP

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 3:19 PM CDTSpecial Weather StatementICTWoodson41 min
May 13, 4:06 PM CDTSpecial Weather StatementICTChase39 min
May 13, 4:16 PM CDTSpecial Weather StatementICTHarvey29 min
May 13, 4:29 PM CDTSpecial Weather StatementICTHarvey31 min
May 13, 4:45 PM CDTSpecial Weather StatementICTChase30 min
May 13, 4:55 PM CDTSpecial Weather StatementICTButler35 min
May 13, 5:02 PM CDTSpecial Weather StatementICTSedgwick28 min
May 13, 5:05 PM CDTSevere Thunderstorm WarningICTButler55 min
May 13, 5:09 PM CDTSevere Thunderstorm WarningICTSedgwick36 min
May 13, 5:11 PM CDTSpecial Weather StatementICTSumner34 min
May 13, 5:32 PM CDTSevere Thunderstorm WarningICTButler43 min
May 13, 5:37 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood38 min
May 13, 5:42 PM CDTSevere Thunderstorm WarningICTSumner48 min
May 13, 5:49 PM CDTSpecial Weather StatementICTSumner26 min
May 13, 5:56 PM CDTSevere Thunderstorm WarningICTCowley, Sumner64 min
May 13, 6:04 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson41 min
May 13, 6:08 PM CDTSevere Thunderstorm WarningICTSumner37 min
May 13, 6:17 PM CDTSpecial Weather StatementICTElk28 min
May 13, 6:27 PM CDTSevere Thunderstorm WarningICTCowley39 min
May 13, 6:36 PM CDTSpecial Weather StatementICTChautauqua24 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.